| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.B3: unk.D6a: unk.D6b: unk.H6 - work order search: no similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticmo12.6 implantable collamer lens, -16.50/+3.0/075 (sphere/cylinder/axis), into the patients right eye (od).The lens was reported as having rotated and remained implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
B5: the patients vision is not very clear for distance and near vision but less of an issue compared to the left eye.The night time vision has significant glare.Claim # (b)(4).